# SDR FDEA201602260689

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 82,791 hours, 28,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1871
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND WHAT APPEARS TO BE 1/2 CRACK & PUNCTURE IN FUSELAGE, LOCATED ABOUT 8 FEET AFT OF AFT LOWER CARGO DOOR.  CRACK & PUNCTURE IS PROTRUDING OUTWARD.  REMOVED CORROSION DAMAGE IAW SRM 53-20-00.  REQUIRES HFEC OF CUT OUT AREA TO INSURE ALL DAMAGE IS REMOVED IAW SRM 53-20-00.  PERFORMED HFEC OF REMOVED DAMAGE AREA IAW NTSPM 06-10-01 001 PROCEDURE 1 NO ADDITIONAL DEFECTS NOTED.  INSTALLED REPAIR DOUBLER & TRIPLER IAW SRM 53-20-00 REF EA 8-5330-T0323644 & ERS 16-01113.  ACFT RETURNED TO SERVICE IAW EA 8-5330-T0323644 P1.
